Volume 14, Issue 1 (6-2015)                   JIRSS 2015, 14(1): 119-132 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hesamian G, Bahrami F. A Probability Space based on Interval Random Variables. JIRSS. 2015; 14 (1) :119-132
URL: http://jirss.irstat.ir/article-1-283-en.html
Department of Statistics, Payame Noor University, Tehran, Iran. , gh.hesamian@pnu.ac.ir
Abstract:   (6750 Views)

This paper considers an extension of probability space based on interval random variables. In this approach, first, a notion of interval random variable is introduced. Then, based on a family of continuous distribution functions with interval parameters, a concept of probability space of an interval random variable is proposed. Then, the mean and variance of an interval random variable are introduced. The presented theoretical results will be illustrated with some lemmas. Some numerical examples will be used to show the performance of the proposed method.

Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2014/10/29 | Accepted: 2015/11/29 | Published: 2015/11/29

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society